MathSciNet Relay Station
MathSciNet bibliographic data
MR288754 (44 #5950) 55.25
Johnson, David Copeland Skeleta of complexes with low $MU\sb\ast $ projective dimension. Proc. Amer. Math. Soc. 32 1972 599–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement